# SDR AU000446

- Difficulty date: March 20, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Gulstm 500S
- Engine: Lyc IO540E1B5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Broken
- Location: Engine
- Component: Engine, Lyc
- Stage of operation: CL
- How discovered: V
- Nature of condition: E, Y
- Precautionary procedure: A

## Discrepancy

(AUS) ENGINE FAILURE.  SUSPECT BROKEN CRANKSHAFT.
